# SDR SIMA202312130002

- Difficulty date: November 30, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 20,977 hours, 13,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 12 - Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN 3 PLACES ON RH TRACK BETWEEN FR12 AND FR14 AT Y+11'. (LEVEL2 CORROSION)-C/A-BLENDED CORROSION FROM RH SEAT TRACK PN 170-03263-001 PER EMB175 SRM 51-10-03 PART FOUND TO HAVE 100% MATERIAL LOSS. REMOVED RH SEAT TRACK BETWEEN FR12 AND FR20 PER EMB175 SRM 51-40-08. LOCATED AND DRILLED NEW RH SEAT TRACK PN 170-03263-001 IAW EMB175 SRM 51-40-02. TREATED FASTENER HOLES IAW EMB175 SRM 51-23-04,51-23-05, ETN EJ-51-023, ETN EJ-51-025. INSTALLED NEW SEAT TRACK PN 170-03263-001 IAW EMB175 SRM 51-40-08
